# SDR CA120629008

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Hnywl T5313BHNYWL
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 130001504T
- Condition: Damaged
- Location: Engine
- Part time: 5,081 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEBRIS, METAL, FOUND ON ENGINE CHIP DETECTOR. 7.7 HRS LATER DEBRIS WAS FOUND AGAIN ON ENGINE CHIP DETECTOR.  1 HR AFTER ENGINE WAS REMOVED FROM ACFT DUE TO MORE METAL FOUND ON ENGINE CHIP DETECTOR.  ENGINE INSPECTED AND FOUND NR 1 BEARING AND RACES TO BE DAMAGED.  NR 1 BEARING SEEMED TO BE ORIGIN OF METAL GENERATION BY ENGINES.  NOTE: ENGINE WAS REMOVED AND INSPECTED 79.9 HRS EARLIER. SUDDEN STOPPAGE INSPECTION WAS CARRIED OUT.  NR 1 BEARING IS NOT PART OF THE SUDDEN STOPPAGE INSPECTION.
